×

Spaces with finitely many non-trivial homotopy groups. (English) Zbl 0491.55004


MSC:

55P15 Classification of homotopy type
55U99 Applied homological algebra and category theory in algebraic topology
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
20J05 Homological methods in group theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brown, R.; Spencer, C.B., G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. kon. ned. akad., 79, 296-302, (1976) · Zbl 0333.55011
[2] D. Conduché, Modules croisés généralisés de longueur 2, en préparation. · Zbl 0554.20014
[3] Gabriel, P.; Zisman, M., Calculus of fractions and homotopy theory, Ergeb. math., (1967), Springer Berlin, New York · Zbl 0186.56802
[4] Guin-Walery, D.; Loday, J.-L., Obstruction à l’excision en K-théorie algébrique, (), 179-216, Lecture Notes in Math. No. 854 · Zbl 0461.18007
[5] Guin-Walery, D.; Loday, J.-L., Obstruction à l’excision en K-théorie algébrique, (), 179-216 · Zbl 0461.18007
[6] Hill, R.O., A natural algebraic interpretation of the group cohomology group Hn(Q,A), n≥4, Notices A.M.S., Vol. 25, No. 3, A-351, (1978)
[7] Holt, O.F., An interpretation of the cohomology groups Hn(G,M), J. algebra, 60, 307-318, (1979)
[8] Huebschmann, J., Crossed n-fold extensions of groups and cohomology, Comment. math. helvetici, 55, 302-314, (1980) · Zbl 0443.18019
[9] Loday, J.-L., Cohomologie et groupe de Steinberg relatifs, J. algebra, 54, 178-202, (1978) · Zbl 0391.20040
[10] May, J.P., Simplicial objects in algebraic topology, Van nostrand math. studies, (1967), New York · Zbl 0165.26004
[11] MacLane, S., Homology, Grund. math. wiss., Bd 114, (1963), Springer Berlin · Zbl 0133.26502
[12] MacLane, S., Historical note, J. algebra, 60, 319-320, (1979), (Appendix to [6])
[13] Shih, W., Homologie des espaces fibrés, Publ. I.H.E.S., 13, 91-175, (1962) · Zbl 0105.16903
[14] Whitehead, J.H.C., Combinatorial homotopy II, Bull. A.M.S., 55, 453-496, (1949) · Zbl 0040.38801
[15] Kervaire, M., Multiplicateurs de Schur et K-théorie, (), 212-225, Mémoires dédiés à G. de Rham · Zbl 0211.32903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.